“After each vaccination, she would have a negative reaction, and at this point, the medical professionals did not know what was wrong with her. On the way home from a vaccination appointment, Mary was crying and nothing would console her. She ended up being completely intoxicated with thrush and intestinal yeast toxins after it had nowhere else to go in her tiny, little less than five pound body. Mucus was leaking out of her eyes, vagina, and her rear end was red like it was put over a flame of fire.
My daughter was not absorbing her nutrients and she wasn’t growing. The intoxication of yeast and negative organisms ended up causing a double ear infection as well. The doctor had prescribed her a compounded suppository antibiotic because that is the protocol for healing an ear infection in NY State, but in Mary’s case, it was a disaster and caused more damage to her immune system just like every other unnatural substance that was given to her. We administered the medicine to her at home as instructed, but less than twenty seconds later Mary went into an anaphylactic shock. She started vomiting, convulsing, water was pouring out of her rectum, and her eyes rolled into the back of her head.”